# SDR ASAA2016092218108

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,983 hours, 9,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 1 TEMP CONTROL LOGGED TCV FAULT - ACCOMPLISHED IAW AMM TASK 21-61-00-700-806-002. TESTS GOOD - FAULT RESET.
